# SDR 09122005F

- Difficulty date: September 11, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N171CJ
- Make and model: Beech 1900D
- Aircraft serial: UE71
- Aircraft time: 20,812 hours, 32,073 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Circuit Breaker
- Condition: Inoperative
- Location: Autofeather
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PROP OVERSPEED TEST INOP.  LOW PITCH TEST INOP.  AUTOFEATHER INOP.  RESET CB9, OPS CHECK GOOD FOR PROP OVERSPEED, LOW PITCH, AND AUTOFEATHER TEST.
